MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP APP

Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP APP
Catalog Number DYND74260
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the iv start kit tegaderm does not peel off correctly and is un usable.A sample was received for investigation; 10 opened iv start kits were received, all 10 dressings were checked, and on all of them the paper frame was detached from the dressing itself so they could no longer be used or placed.Per the investigation and sample received, the reported issue was confirmed; the vendor and the cause of this issue were confirmed, and the issue derives from the raw materials process when the force between frame liner and the film is too weak.Medline is working with the component manufacturing facility for further evaluation and corrective actions, and division to monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "transparent film dressing not coming off plastic backing when peeling off.".

Brand Name
MEDLINE
Common Device Name
IV START KIT W/CHLORAPREP APP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50866896
Report Number1417592-2026-48504
Device Sequence Number16120722
Product Code LRO
UDI-Device Identifier40080196992981
UDI-Public40080196992981
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74260
Device Lot Number24BBB499
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/02/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown